# SDR IRJC061511826

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N59826
- Make and model: Piper PA-31-350
- Aircraft serial: 317652077
- Aircraft time: 15,278 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Field Wire
- Condition: Broken
- Location: Lt Alternator
- Part time: 662 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

COMPLETE ELECTRICAL SYSTEM FAILURE.  PILOT REPORTED:  AFTER TAKEOFF AT CXF LT ALTERNATOR LIGHT CAME ON, 15 MINUTES LATER RT ALTERNATOR LIGHT CAME ON.  INSPECTION REVEALED A DEAD BATTERY, A BROKEN FIELD WIRE ON THE LEFT ALTERNATOR AND A RIGHT ALTERNATOR BELT IN NEED OF REPLACEMENT.  LEFT ALTERNATOR FIELD WIRE WAS REPAIRED, RIGHT ALTERNATOR BELT WAS REPLACED, BATTERY WAS SERVICED.  ALL OPERATION CHECKS SATISFACTORY.
